# SDR UALA2011011200182

- Difficulty date: January 12, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 53,740 hours, 7,646 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 65
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE.  REPLACED SATCOM "SDU" PER AMM.  OPS NORMAL.
